Transcendence measures of exponentials and logarithms of algebraic numbers
Compositio Mathematica, Volume 28 (1974) no. 2, p. 163-178
@article{CM_1974__28_2_163_0,
     author = {Cijsouw, Pieter},
     title = {Transcendence measures of exponentials and logarithms of algebraic numbers},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {28},
     number = {2},
     year = {1974},
     pages = {163-178},
     zbl = {0284.10013},
     mrnumber = {347744},
     language = {en},
     url = {http://www.numdam.org/item/CM_1974__28_2_163_0}
}
Cijsouw, P. L. Transcendence measures of exponentials and logarithms of algebraic numbers. Compositio Mathematica, Volume 28 (1974) no. 2, pp. 163-178. http://www.numdam.org/item/CM_1974__28_2_163_0/

[1] P. Bundschuh: Zu einem Transzendenzsatz der Herren Baron und Braune, To appear in J. f.d. reine und angew. Math. | MR 327675 | Zbl 0266.10028

[2] P.L. Cijsouw: Transcendence measures. (Thesis) University of Amsterdam, 1972. | MR 349596 | Zbl 0252.10031

[3] N.I. Fel'Dman: Approximation of certain transcendental numbers. I. The approximation of logarithms of algebraic numbers. (Russian) Izv. Akad. Nauk SSSR, ser. mat., 15 (1951) 53-74.English translation: Amer. Math. Soc. Transl., II ser., 59 (1966) 224-245. | MR 39768 | Zbl 0199.09605

[4] N.I. Fel'Dman: Approximation of the logarithms of algebraic numbers by algebraic numbers. (Russian) Izv. Akad. Nauk SSSR, ser. mat., 24 (1960) 475-492.English translation: Amer. Math. Soc. Transl., II ser., 58 (1966) 125-142. | MR 114805 | Zbl 0199.09602

[5] N.I. Fel'Dman: On the problem of the measure of transcendence of e. (Russian) Uspekhi Mat. Nauk 18 (3) (1963) 207-213. | MR 154854

[6] N.I. Fel'Dman: Estimate for a linear form of logarithms of algebraic numbers. (Russian) Mat. Sbornik (N.S.) 76 (118)(1968) 304-319.English translation: Math. USSR Sbornik 5 (1968) 291-307. | MR 228445 | Zbl 0195.33701

[7] A.I. Galočkin: On the diophantine approximation of values of the exponential function and of solutions of certain transcendental equations. (Russian) Vestnik Moskov. Univ., Ser. I, 27 (3) (1972) 16-23. | MR 299560 | Zbl 0259.10035

[8] A.O. Gel'Fond: Transcendental and algebraic numbers. (translated from the first Russian edition) Dover Publ., New York 1960. | MR 111736 | Zbl 0090.26103

[9] F. Lindemann, Ueber die Zahl π. Math. Ann. 20 (1882) 213-225. | JFM 14.0369.04

[10] K. Mahler: An application of Jensen's formula to polynomials. Mathematika 7 (1960) 98-100. | MR 124467 | Zbl 0099.25003

[11] T. Schneider: Einführung in die Transzendenten Zahlen. Springer Verlag, Berlin 1957. | MR 86842 | Zbl 0077.04703

[12] R. Tijdeman: On the algebraic independence of certain numbers. Nederl. Akad. Wet. Proc., ser A, 74 (1971) 146-162= Indag. Math. 33 (1971) 146-162. | MR 294264 | Zbl 0212.07103

[13] R. Tijdeman: An auxiliary result in the theory of transcendental numbers. J. Number Th. 5 (1973) 80-94. | MR 316395 | Zbl 0254.10027

[14] M. Waldschmidt: Un premier cours sur les nombres transcendants. To appear in the Lecture Notes in Mathematics, Springer Verlag, Berlin. | Zbl 0302.10030